A dual characterization of length spaces with application to Dirichlet metric spaces

Peter Stollmann

Studia Mathematica (2010)

  • Volume: 198, Issue: 3, page 221-233
  • ISSN: 0039-3223

Abstract

top
We show that under minimal assumptions, the intrinsic metric induced by a strongly local Dirichlet form induces a length space. The main input is a dual characterization of length spaces in terms of the property that the 1-Lipschitz functions form a sheaf.

How to cite

top

Peter Stollmann. "A dual characterization of length spaces with application to Dirichlet metric spaces." Studia Mathematica 198.3 (2010): 221-233. <http://eudml.org/doc/285388>.

@article{PeterStollmann2010,
abstract = {We show that under minimal assumptions, the intrinsic metric induced by a strongly local Dirichlet form induces a length space. The main input is a dual characterization of length spaces in terms of the property that the 1-Lipschitz functions form a sheaf.},
author = {Peter Stollmann},
journal = {Studia Mathematica},
keywords = {Dirichlet forms; length metric},
language = {eng},
number = {3},
pages = {221-233},
title = {A dual characterization of length spaces with application to Dirichlet metric spaces},
url = {http://eudml.org/doc/285388},
volume = {198},
year = {2010},
}

TY - JOUR
AU - Peter Stollmann
TI - A dual characterization of length spaces with application to Dirichlet metric spaces
JO - Studia Mathematica
PY - 2010
VL - 198
IS - 3
SP - 221
EP - 233
AB - We show that under minimal assumptions, the intrinsic metric induced by a strongly local Dirichlet form induces a length space. The main input is a dual characterization of length spaces in terms of the property that the 1-Lipschitz functions form a sheaf.
LA - eng
KW - Dirichlet forms; length metric
UR - http://eudml.org/doc/285388
ER -

NotesEmbed ?

top

You must be logged in to post comments.